# SDR ASAA2017022520078

- Difficulty date: February 25, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 30,933 hours, 9,275 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STAB LWR SKIN APPEARS CRACKED AT STAB STA 128.50 APPROX 17" AFT OF L/E. GROUNDED - YES. REMOVED LEADING EDGE AND TIP, PERFORMED SKIN REPAIR PER SRM 55-10-01-2R-11. REINSTALLED LEADING EDGE AND TIP PER AMM 27-41-21.
